# SDR 96ZZZX1962

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N308NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282090
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transducers
- Part number: PG12A9
- Condition: Erratic
- Location: Engine Epr
- Component: Honeywell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER WAS INSTALLED IN AIRCRAFT, TESTED DURING GROUND RUN, AND REMOVED WITH ZERO HOURS TIME IN SERVICE SINCE OVERHAUL.  E.P.R. READINGS WERE ERRATIC IN ALL POWER RANGES.  UNIT WAS OVERHAULED BY REPAIR STATION ON 3-17-96.  SUBMITTER STATED RELIABILITY OF OVERHAULED AND REPAIRED TRANSDUCERS HAS BEEN POOR.  AIRCRAFT TOTAL TIME:  8,602.8 HRS.
